Dorota Kuziak ; Iztok Peterin ; Ismael Gonzalez Yero - Efficient open domination in graph products

dmtcs:1267 - Discrete Mathematics & Theoretical Computer Science, March 1, 2014, Vol. 16 no. 1 -
Efficient open domination in graph productsArticle

Authors: Dorota Kuziak ORCID1; Iztok Peterin ORCID2; Ismael Gonzalez Yero 3

  • 1 Departament d'Enginyeria Informàtica i Matemàtiques
  • 2 Faculty of Electrical Engineering and Computer Science

A graph G is an efficient open domination graph if there exists a subset D of V(G) for which the open neighborhoods centered in vertices of D form a partition of V(G). We completely describe efficient open domination graphs among lexicographic, strong, and disjunctive products of graphs. For the Cartesian product we give a characterization when one factor is K2.

Volume: Vol. 16 no. 1
Section: Graph Theory
Published on: March 1, 2014
Accepted on: July 23, 2015
Submitted on: October 9, 2013
Keywords: Graph Products, Domination,Discrete Mathematics, Graph Theory,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

2 Documents citing this article

Consultation statistics

This page has been seen 419 times.
This article's PDF has been downloaded 865 times.